# SDR UIEA2022042400381

- Difficulty date: April 29, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747
- Aircraft serial: 27174
- Aircraft time: 111,020 hours, 19,942 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 69B10098148
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FX - KEEL BEAM PANEL SUPPORT CORROSION CRACK FOUND AT STA 1000 LBL 10"  TO RBL 10"( FX - STA 1000 LBL 127" TO RBL 127" KEEL BEAM PANEL ATT SUPPORT CHORD P/N : 69B10098-148 REPLACED AND INSTALLED IAW SRM 51-10-02 AND SRM 51-40-02. )
